Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Wilmington, NC

March 2, 2007Darlington County, Florence County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Mar 2, 2007, 3:47 AM EST for Darlington County, Florence County, South Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 3:47 AM EST (08:47 UTC)
Expired
Mar 2, 2007, 4:15 AM EST
In force
28 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

Counties Darlington County, SC, Florence County, SC

The radar

The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 3:54 AM ESTTSTM WND DMGTimmonsville, SCTREES DOWN AND SWINGSET RIPPED OUT OF THE GROUND IN TIMMONSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 12:28 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 020847
SVRILM
SCC031-041-020915-
/O.NEW.KILM.SV.W.0001.070302T0847Z-070302T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
347 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA   
  DARLINGTON COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 415 AM EST

* AT 346 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 9 MILES WEST OF
  TIMMONSVILLE...OR ABOUT 12 MILES SOUTHEAST OF BISHOPVILLE...AND
  MOVING NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   FLORENCE BY 400 AM...
   QUINBY BY 405 AM...

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.

LAT...LON 3429 8012 3395 7988 3400 7950 3445 7978

$$

TRA
1 follow-up statement
000 
WWUS52 KILM 020908
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
407 AM EST FRI MAR 2 2007

SCC031-041-020917-
/O.EXP.KILM.SV.W.0001.000000T0000Z-070302T0915Z/
DARLINGTON SC-FLORENCE SC-
407 AM EST FRI MAR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLORENCE AND 
DARLINGTON COUNTIES CONTINUES THROUGH 415 AM EST...

AT 406 AM...RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS 
LIKELY PRODUCING WINDS IN EXCESS OF 55 TO 60 MPH. THESE STORMS WERE 
LOCATED FROM NEAR THE DARLINGTON JETPORT WHERE A 51 MPH WIND GUST 
WAS REPORTED...SOUTH TOWARD TIMMONSVILLE AND FLORENCE. THESE STORMS 
WERE MOVING EAST AT OVER 70 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.

LAT...LON 3429 8012 3395 7988 3400 7950 3445 7978

$$

TRA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:45 AM EST, 2 minutes earlier.

Area forecast discussion, Mar 2, 3:45 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
345 AM EST FRI MAR 2 2007

UPDATES TO PUBLIC AND MARINE SHORT AND MID TERM.

PUBLIC...
.SHORT TERM /THROUGH TODAY/...UPDATED
THE LAST SEVERAL HOURS HAVE ADMITTEDLY FELT LIKE WAITING FOR THE
OTHER SHOE TO DROP...BUT WE ARE NOT OUT OF THE WOODS YET AS FAR
REGARDING THE THREAT FOR SEVERE WEATHER. AT THE CURRENT TIME A WARM
FRONT IS RUNNING W TO E ACROSS NRNMOST COUNTIES WHERE WINDS SHIFT
FROM SSE TO SSW AND TEMPS AND DEWPOINTS BOTH RISE ABOUT 5F. LOW TO
MID SHEAR IS CURRENTLY MAXED OUT AND SHOULD REMAIN AS SUCH FOR THE
REMAINDER OF THE TORNADO WATCH VALID PD. ALTERING THE 06Z RAOBS FROM
CHS AND MHX TO FIT CURRENT CONDITIONS EVEN SUGGEST THAT 500-1000
J/KG OF CAPE COULD BE REALIZED...SOMETHING THAT WAS NOT EVEN
ANTICIPATED LAST EVENING. NOW ALL WE NEED IS LIFT...AND THAT LOOKS
LIKE IT WILL COME IN THE FORM OF LL CONVERGENCE AHEAD OF AND ALONG
THE COLD FRONT COMING ACROSS THE WEST CENTRAL CAROLINAS. ANY DEEP
CONVECTION THAT OCCURS OVER THE NEXT FEW HOURS WILL BE ABLE TO
QUICKLY BECOME SEVERE IN THIS NEWLY MODIFIED AIRMASS SUPPORTIVE OF
DAMAGING WINDS AND TORNADOES (HAIL THREAT IS PRETTY SMALL). EARLIER
ROUND OF CONVECTION DID DISPLAY INTERESTING REFLECTIVITY AND
VELOCITY SIGNATURES AT TIMES BUT FAILED TO BECOME ROOTED IN A LOW
ENOUGH LAYER TO PRODUCE ANY SEVERE WEATHER. THIS NEXT ROUND WILL
HAVE A BETTER OPPORTUNITY TO DO SO AS TONGUE OF HIGHER THETA-E
VALUES ADVECT NORTHWARD ALONG AND W OF I-95 CORRIDOR. OTHER THAN
OVERALL SVR THREAT THE TOUGHEST FCST ISSUE IS TIMING THE END OF
PRECIP. GUIDANCE SEEMS TO BE RUNNING BEHIND IN ITS DEPICTION OF
SHOWERS AND EMBEDDED STORMS UNTIL LATE MORNING/MIDDAY...THIS ROUND
CROSSING CAE COULD VERY WELL BE THE END OF IT ALL. HAVE LEFT POPS
CLOSER TO CONTINUITY HOWEVER AS MANY TIMES IN THE PAST THE MOUNTAINS
HAVE TENDED TO HANG UP THE COLD FRONT A FEW HOURS. A QUICK GLANCE AT
THE 06Z WRF INDICATES THAT END TIMES MAY BE ABLE TO BE MOVED UP BY A
FEW HOURS. WILL TACKLE THIS ISSUE ASAP.

NO CHANGES PLANNED FOR THE WIND ADVISORY. MESONET SITES HAVE
INDICATED A FEW OBS SATISFYING A FEW ADVISORY GUSTS ALREADY...MAINLY
ALONG THE NC BEACHES BUT ALSO POSSIBLY FURTHER INLAND OVER
BRUNSWICK. LL WIND FIELDS WILL REMAIN AS STRONG OR EVEN STRENGTHEN A
BIT TOWARDS 12Z.

.MID TERM /FRIDAY NIGHT THROUGH SUNDAY/...UPDATED
THE MID TERM WILL BE RULED BY THE CYCLONIC CIRCULATION BOTH SFC AND
ALOFT AROUND THE MASSIVE AND EXPANSIVE SFC AND UPPER LOW CURRENTLY
OVER THE GREAT LAKES WHICH IS PROGGED TO SLOWLY LIFT NORTHEAST TO
SOUTHEAST CANADA BY THE END OF THE MID TERM PERIOD. A SECONDARY SFC
COLD FRONT FROM THIS FEATURE IS EXPECTED TO PUSH THRU SUNDAY
EVENING. THE UPPER TROF AXIS WILL PUSH ACROSS THE CWA MID TO LATE
SUNDAY. UNTIL THEN WILL LIKELY OBSERVE SOME TYPE OF CLOUDINESS UP
UNTIL THEN...WITH PTLY CLDY BEING THE WORST. IN ADDITION AS THE COLD
FRONT AND SHEARED VORTICITY ALOFT INTERACT WITH THE BAROCLINIC ZONE
OFFSHORE...CLOUDINESS MAY BACK AND AFFECT THE COASTAL ZONES UNTIL
THE UPPER TROF SWINGS THRU.

TEMPERATURES WILL AVERAGE 5 TO 8 DEGREES ABOVE NORMALL TONIGHT THRU
SATURDAY. AFTER THE 2NDRY COLD FRONT PUSHES THRU SATURDAY
EVENING...COLD AIR WILL FINALLY INFILTRATE THE AREA WITH DRIER AIR
FOLLOWING. MODELS MAY BE TOO HIGH WITH DEWPOINTS FOLLOWING THIS COLD
FRONT LATE SATURDAY NIGHT AND SUNDAY AND HAVE GONE BELOW GUIDANCE.

TONIGHT WILL LIKELY OBSERVE A SFC BASED INVERSION RESULTING IN WINDS
DECOUPLING. ENUF LOW LEVEL MOISTURE WILL BE AVBL FOR FOG
DEVELOPMENT. HOWEVER PARTIAL CLOUDINESS OVER THE AREA MAY KEEP IT
FROM GOING DENSE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MOST OF THE FORECAST HAS BEEN FOCUSED ON THE SHORT TERM THIS SHIFT.
THUS ONLY MINOR CHANGES WERE MADE TO THE EXTENDED PERIOD. HIGHLY
CHANNELED VORTICITY LOBE IS SHOWN TO PASS ACROSS THE AREA DURING
LATE SUNDAY WITH THE UPPER TROUGH AXIS FINALLY SHIFTING THROUGH LATE
SUNDAY NIGHT. STRONG SUBSIDENCE DEVELOPING IN THE WAKE OF THE UPPER
TROUGH WILL PERSIST THROUGH MONDAY THEN THE LARGE SCALE PATTERN WILL
DE-AMPLIFY...BECOMING ZONAL TUESDAY AND WEDNESDAY. COULD SEE AN
INCREASE IN CLOUDS WITH A MINOR SHORT WAVE BY WEDNESDAY NIGHT
OTHERWISE THE PATTERN LOOKS RELATIVELY TAME THROUGH THURSDAY. STAYED
CLOSE TO MEX NUMBERS AND DID NOT INCLUDE ANY POPS.

&&

.AVIATION /06Z ISSUANCE/...
THE 1ST 8 HRS OF THE TAF ISSUANCE TIME PERIOD WILL BE THE MOST
CRITICAL FOR ALL AVIATORS. HAVE INDICATED IFR AND LIFR THRUOUT THE
PERIOD. SEVERE THUNDERSTORM ACTIVITY HAS BEEN ISOLATED TO BETWEEN
08Z-12Z FRIDAY...AND HAVE INDICATED WIND GUSTS UP TO 45 KT POSSIBLE.
TORNADO WATCH BOX EXTENDS ACROSS THE AREA THRU 13Z. WILL HAVE
IMPROVING CONDITIONS AFTER THE COLD FRONTAL PASSAGE BETWEEN 12Z-15Z
FRI. ALTHOUGH WIND GUSTS WILL CONTINUE TO BE A PROBLEM THRUOUT THE
DAY WITH THE SFC PG ONLY SLOWLY RELAXING.

&&

.MARINE...
SHORT TERM /THROUGH TODAY/...UPDATED
GALE EVENT ONGOING WITH LITTLE CHANGES IN THINKING AT THIS TIME.
COLD FRONTAL PASSAGE MAY BE A COUPLE HOURS QUICKER THAN PREVIOUSLY
THOUGHT BUT EFFECT ON THE ACTUAL GALE WARNING MAY BE MINIMAL. WINDS
WILL BEGIN TO INCREASE MORE DRAMATICALLY BEGINNING ABOUT 20Z BUT SCA
SEAS WILL LIKELY CONTINUE INTO NEXT PD.

.MID TERM /TONIGHT THROUGH SUNDAY/...UPDATED
CYCLONIC FLOW AROUND THE EXPANSIVE LOW OVER THE GREAT LAKES AT THE
MOMENT WILL RULE THE AREA WATERS THRUOUT THE MIDTERM...EVEN AS THIS
LOW MOVES SLOWLY INTO SOUTHEAST CANADA BY LATE SUNDAY. SW-W FLOW
TONIGHT AND SATURDAY WILL INCREASE SLIGHTLY AHEAD OF A 2NDRY COLD
FRONT. THIS FRONT WILL PUSH ACROSS THE WATERS SATURDAY AT OR BEFORE
MIDNIGHT. MODELS SLITELY DIFFERENT WITH TIMING...WITH SLITELY FASTER
GFS PREFERRED. SURGE FROM CAA WILL COMBINE WITH A TIGHTENED SFC PG
RIGHT AFTER THE CFP CAUSING WINDS TO PEAK JUST BELOW SCA CRITERIA.
AN OFFSHORE WIND DIRECTION WILL PREVAIL AFTER THE COLD FRONT THRU
THE REMAINDER OF THE MID TERM. SEAS WILL BE RULED ONCE AGAIN BY
SHORT PERIOD WIND DRIVEN WAVES...WITH A PEAK OF 5 FT IN THE
BEGINNING OF THE SHORT TERM AND AFTER THE COLD FRONTAL PASSAGE. THE
SHALLOW BATHYMETRY OF FRYING PAN SHOALS WILL LIKELY OBSERVE LOCALLY
HIER SEAS THRUOUT THE MIDTERM.

.LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/...
OFFSHORE FLOW SUNDAY NIGHT MAY BE A LITTLE STRONGER THAN INDICATED
BY THE GFS WITH THE UPPER TROUGH SWINGING THROUGH. REGARDLESS...
OFFSHORE FLOW WILL BE THE RULE DURING THE EXTENDED PERIOD WITH
SUBTLE BACKING AND VEERING WITH THE PASSAGE OF A WEAK FRONT EARLY
TUESDAY. REEFCAST/WNA KEEP SEAS AROUND 4 FT AT THE PEAKS OR LOWER
THROUGH THE BULK OF THE FORECAST.

&&

.EQUIPMENT /RADAR/...
ISSUES CONTINUE WITH THE KLTX RADAR THIS EVENING THAT MAY AFFECT
USABILITY OF RADAR DERIVED PRODUCTS TONIGHT. TRANSMITTER ISSUES ARE
CREATING A 4 DBZ CALIBRATION PROBLEM THAT MAY PERIODICALLY AFFECT
REFLECTIVITY IMAGES. THE RADAR IS ALSO HAVING PROBLEMS COMPLETING A
WHOLE VOLUME SCAN WITHOUT RECYCLING BACK DOWN TO 0.5 DEGREES AND
BEGINNING A NEW VOLUME SCAN AGAIN. THIS WILL NEGATIVELY AFFECT THE
GENERATION OF VOLUME PRODUCTS LIKE VIL...ECHO TOPS...COMPOSITE
REFLECTIVITY...AND VWP. PARTS ARE ON ORDER AND SHOULD ARRIVE IN THE
MORNING.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR NCZ097-100-101.
SC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR SCZ034-046.
MARINE...GALE WARNING UNTIL 11 AM EST FRIDAY FOR AMZ250-252-254-256.

&&

AVIATION...HOEHLER
SHORT TERM...BACON
MID TERM...HOEHLER
LONG TERM...SRP
Hazardous weather outlook, Mar 2, 12:40 AM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1240 AM EST FRI MAR 2 2007

NCZ097-100-101-SCZ034-046-022100-
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
1240 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 800 AM FOR ALL OF NORTHEAST SOUTH
CAROLINA AND SOUTHEAST NORTH CAROLINA.

A WIND ADVISORY REMAINS IN EFFECT THIS AFTERNOON THROUGH 7 AM
FRIDAY. A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED.

ALL RESIDENTS ARE ADVISED TO CLOSELY FOLLOW THIS DEVELOPING
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE WEATHER THREAT MAY CONTINUE THROUGH MIDDAY FRIDAY IF COLD
FRONT MOVES SLOWER THAN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR LATER THIS EVENING THROUGH
FRIDAY MORNING.

NCZ087-096-099-SCZ017-023-024-032-033-039-022100-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-
1240 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 800 AM FOR ALL OF NORTHEAST SOUTH
CAROLINA AND SOUTHEAST NORTH CAROLINA.

ALL RESIDENTS ARE ADVISED TO CLOSELY FOLLOW THIS DEVELOPING WEATHER
SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE WEATHER THREAT MAY CONTINUE THROUGH MIDDAY FRIDAY IF COLD
FRONT MOVES SLOWER THAN EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO CALL IN REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

AMZ250-252-254-256-022100-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1240 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 800 AM.

A GALE WARNING WILL BE IN EFFECT THIS AFTERNOON THROUGH FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED LATE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MBB

In the hours before

Special weather statement, Mar 2, 1:32 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
132 AM EST FRI MAR 2 2007

NCZ099-100-020745-
COLUMBUS-BRUNSWICK-
INCLUDING THE CITIES OF...WHITEVILLE...LELAND...SHALLOTTE
132 AM EST FRI MAR 2 2007

...CLUSTER OF THUNDERSTORMS PRODUCING STRONG WIND GUSTS...

A CLUSTER OF THUNDERSTORMS IS PRODUCING WIND GUSTS UP TO 45 MPH.
THESE STORMS ARE MOVING TOWARDS THE NORTHEAST AT ABOUT 50 MPH.  A
QUICK QUARTER TO A HALF AN INCH OF RAIN IS POSSIBLE AS THEY PASS
THROUGH THE AREA. FREQUENT LIGHTNING IS ALSO A THREAT IN THE
VICINITY OF THESE STORMS. THESE STORMS WILL AFFECT CRUSOE
ISLAND...BOLTON...RIEGELWOOD...SANDY CREEK AND DELCO.

49
Special weather statement, Mar 2, 2:56 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 AM EST FRI MAR 2 2007

NCZ097-099-100-020930-
PENDER-COLUMBUS-BRUNSWICK-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE...
LELAND...SHALLOTTE
256 AM EST FRI MAR 2 2007

...CLUSTER OF THUNDERSTORMS CONTINUES TO PRODUCE HIGH WIND GUSTS
AND VERY HEAVY RAIN...

STORMS CONTINUE TO TRACK ACROSS BRUNSWICK...COLUMBUS...AND PENDER
COUNTIES. THESE STORMS ARE ROUGHLY RUNNING IN A LINE FROM LONGWOOD
TO CRUSOE ISLAND...BOLTON...EAST ARCADIA...LONG CREEK...BURGAW AND
MAPLE HILL. STORMS TRACKING ACROSS THESE TOWNS MAY PRODUCE A QUICK
HALF AN INCH OF RAIN. FREQUENT LIGHTNING AND WIND GUSTS UP TO 50
MPH CAN BE EXPECTED WITH THESE STORMS.

49

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:04 AM ESTSevere Thunderstorm WarningILMMarlboro19 min
Mar 2, 4:24 AM ESTSevere Thunderstorm WarningILMDillon36 min
Mar 2, 5:48 AM ESTSevere Thunderstorm WarningILMDarlington, Marlboro24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.